# SDR IPXA2020033053710

- Difficulty date: January 31, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 108,402 hours, 17,999 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 65B1054715
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1WING TO BODY FAIRING 192ER HINGE ANGLE FOUND CORROSION.REPAIR PER UPS EO B747-5240-75992-A REV.A
